# SDR UALA2013071504916

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 40,576 hours, 17,553 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Faulty
- Location: Bcl 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BCL 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. ELEC. CREW COMMENTS: IN CRUISE ECAM.  ELEC BCL 1 FAULT.  ACCOMPLISH CHRONIC REVIEW. REF TSM 24-38-00-810-806- A THE BAT LINE CONTACTOR FAILED.  R & R BAT LINE CONTACTOR BCL-1 REF AMM, OPS CHECKS NORMAL.
